# SDR AALA202106299008

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 14,273 hours, 5,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT FORWARD RIGHT EMERGENCY FLASHLIGHT INOPERATIVE. ADJUSTED FLASHLIGHT IN MOUNTING BRACKET PER AMM 25-64-00-200-802.
